RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1972, Volume 87(129), Number 3, Pages 315–323 (Mi msb3126)  

This article is cited in 1 scientific paper (total in 1 paper)

On some noncoercive nonlinear equations

Yu. A. Dubinskii


Abstract: In this paper nonlinear equations $A(u)=h$ are studied, where the operator does not necessarily satisfy the well-known condition of coerciveness. With the equation $A(u)=h$, which is in general not solvable for an arbitrary right side $h$, we associate a certain equation of the form $B^*A(u)=h$, which is always solvable. Then the original equation $A(u)=h$ is solvable up to $\operatorname{Ker}B^*$. This gives a description of the domain of values of the original operator $A(u)$.
Bibliography: 9 titles.

Full text: PDF file (772 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1972, 16:3, 323–332

Bibliographic databases:

UDC: 517.9
MSC: Primary 35G30; Secondary 35R25
Received: 08.12.1970

Citation: Yu. A. Dubinskii, “On some noncoercive nonlinear equations”, Mat. Sb. (N.S.), 87(129):3 (1972), 315–323; Math. USSR-Sb., 16:3 (1972), 323–332

Citation in format AMSBIB
\Bibitem{Dub72}
\by Yu.~A.~Dubinskii
\paper On some noncoercive nonlinear equations
\jour Mat. Sb. (N.S.)
\yr 1972
\vol 87(129)
\issue 3
\pages 315--323
\mathnet{http://mi.mathnet.ru/msb3126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=291906}
\zmath{https://zbmath.org/?q=an:0234.47054|0249.47067}
\transl
\jour Math. USSR-Sb.
\yr 1972
\vol 16
\issue 3
\pages 323--332
\crossref{https://doi.org/10.1070/SM1972v016n03ABEH001428}


Linking options:
  • http://mi.mathnet.ru/eng/msb3126
  • http://mi.mathnet.ru/eng/msb/v129/i3/p315

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Kalita, “Solubility of non-linear elliptic systems in spaces that are weaker than the natural energy space”, Izv. Math., 61:2 (1997), 285–315  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:177
    Full text:74
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019